# SDR ASOA20140324049

- Difficulty date: March 24, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 29,688 hours, 16,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  THE COCKPIT FLOOD EMERGENCY LIGHT, FIRST AISLE PATH CEILING EMERGENCY LIGHT AND LT FORWARD FUSELAGE EXTERNAL EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENENCE R & R THE NR 1 EMERGENCY LIGHT POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
